On unilateral weighted shifts in noncommutative operator theory


Ergezen F.

TOPOLOGY AND ITS APPLICATIONS, vol.155, pp.1929-1934, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 155
  • Publication Date: 2008
  • Doi Number: 10.1016/j.topol.2007.08.021
  • Journal Name: TOPOLOGY AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1929-1934
  • Istanbul Technical University Affiliated: Yes

Abstract

In this work, we investigate the condition for the functional model of unilateral weighted shift operator system. With the help of this model we also present the necessary and sufficient conditions for the algebra generated by this system to be isometrically isomorphic to the ball algebra. (C) 2008 Elsevier B.V. All rights reserved.